Hi all, this is all new to me, and I'm a little apprehensive about taking this medication. I have slight anxiety and panic issues, with this exacerbate this? Also, is it possible to get some feedback on Vyvanse? I've been researching via internet, but am interested in personal experiences with this drug. I've been struggling with ADHD my whole life and as I said, am newly diagnosed and am hoping this is the medication for me. Any feedback would be greatly appreciated! And thank you in advance!
Hi jademisfit, & welcome to the site. I personally don't have experience with vyvanse, but am giving you a link to read about it, & to tell you that many of our members take this drug with great success. It is my understanding aaltho' that it will take some time for this drug to be effective so don't give up on it right away. At the end of the link are other lists including a support group for people taking this drug. This might also be helpful to you. Wishing you the best...
I am glad to see that it is working for you. The trouble with Vyvanse and many of the stimulant drugs is that their effectiveness wears off in some people over time causing crashes and anxiety issues and whatnot. However, staying with as low doses as possible will help you greatly with anxiety issues and whatnot. Another issue that I see with many Vyvanse, Adderall, Dexedrine, etc. users is that their dietary habits change since it gets suppressed. This change leads to problems for many people and they begin to hate the drug because of it, however, if you maintain proper nutrition (high protein meals, especially breakfast and dinner) you should feel the initial effects for a very long time and should not require an increase in dose. The reason why high protein diets help is due to the amino acid, l-tyrosine, commonly found in high protein foods. L-tyrosine is the amino acid that eventually turns into chemical in your brain called dopamine which is what Vyvanse acts on.
So as long as you have plenty of dopamine, you will feel the concentration effects of Vyvanse.
In regards to you feeling better than you have most of your adult life, this could be due to the euphoria inducing effects that you initially feel when you first start out Vyvanse; Vyvanse's active ingredient (lisdextroamphetamine) is an amphetamine, more commonly known as "speed" on the streets. Once your body regulates, this euphoria might go away.
Good luck and if you have any questions do not hesitate to ask!
I have a close friend your age who started taking it and she gets a lot bitchier when when's upset about something now. She's also very defensive when I suggest that the drug might be causing it because she likes the drug a lot. Good luck
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2010 • 2 answers
Updated 20 May 2011 • 1 answer
Updated 14 Mar 2012 • 3 answers
Updated 18 Jul 2012 • 1 answer
Updated 8 Dec 2012 • 3 answers